# SDR NACA2023080900003

- Difficulty date: August 9, 2023
- Submitted: September 23, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,038 hours, 55,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 SLAT DEICING DUCT SUPPORT BRACKET CORRODED AT FSS419. REPLACED DAMAGED PARTS AT LH WING #2 SLAT FSS 419 PN# 652627C5U89 IAW B737 SRM 51-40-02
